MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: strip issue.Note: manufacturer contacted customer on (b)(6) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer state that she improved a lot.She feels fine no symptoms present and no medical attentions since her new glucose management regiment.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with tests results from results obtained of hi.The customer's expected fasting blood glucose test result range is 250 to 350mg/dl.The customer feels reported symptom of feeling tired.The product is stored according to specification.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The test strip lot manufacturer's expiration date is 10/27/2018 and open vial date is 12/27/2016.The meter memory was reviewed for previous test result history: hi (b)(6) 2017 01:09:00 pm fasting: yes; hi (b)(6) 2017 09:58:00 pm fasting: yes; 174mg/dl (b)(6) 2017 11:32 am fasting: yes; 544mg/dl (b)(6) 2017 11:04 am fasting: yes; 468mg/dl (b)(6) 2017 07:37 pm fasting: yes.Made a follow-up call was made in an effort to ensure the customers new replacement products is not hi as previously stated by the customer.I contacted customer and customer states that she is still getting the hi result on the meter.Customer states that she knows that her glucose have been high lately., customer states that she had spoken to her dr.A week ago and he called and prescribed lantis for her and she started taking the lantis on (b)(6) 2016.Customer states that she is feeling tired but does not request any medical assistance.Customer will be following back up with the doctor.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: strip issue.Note: manufacturer contacted customer on 1/5/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer state that she improved a lot.She feels fine no symptoms present and no medical attentions since her new glucose management regiment.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with tests results from results obtained of hi.The customer's expected fasting blood glucose test result range is 250 to 350 mg/dl.The customer feels reported symptom of feeling tired.The product is stored according to specification.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The test strip lot manufacturer's expiration date is 10/27/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history: (b)(6).Made a follow-up call was made in an effort to ensure the customers new replacement products is not hi as previously stated by the customer.I contacted customer and customer states that she is still getting the hi result on the meter.Customer states that she knows that her glucose have been high lately., customer states that she had spoken to her dr.A week ago and he call had prescribe lantis for her and she started taking the lantis on (b)(6) 2016.Customer states that she is feeling tired but does not request any medical assistance.Customer will be following back up with the doctor.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6289412
Report Number1000113657-2017-00159
Device Sequence Number19223342
Product Code NBW
UDI-Device Identifier00021292007959
UDI-Public(01)00021292007959(17)181027(10)BT4908
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBT4908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/04/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2017
Supplement Report FDA Received Date02/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY